# SDR COMA2009012650069

- Difficulty date: January 23, 2009
- Submitted: January 26, 2009
- Operation: Air carrier
- Aircraft: N797CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7344
- Aircraft time: 23,466 hours, 19,475 cycles
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Door
- Condition: Open
- Location: Comm Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE FROM LGA LOUD NOISE IN FRONT RIGHT SIDE OF A/C.  A/C RETURNED TO LGA, LANDED SAFELY.  INSPECTED A/C FOUND COMMUNICATION DOOR LEFT OPEN.  INSPECTED DOOR, NO DAMAGE NOTED, SECURED DOOR CLOSED.
